На главную страницу
На главную страницу
На главную страницу
English page
English page
Минобрнауки | РАН | ОМН РАН | Math-Net.Ru | ММО | Web of Science | Scopus | MathSciNet | zbMATH | Проверка почты | Справка 

   
 Об институте
 Научная деятельность
 Публикации
 Правила оформления научных работ
 Администрация
 Ученый совет
 Диссертационные советы
 Отделы
Сотрудники 
 Аспирантура
 Научно-образовательный центр
 Совет молодых ученых
 Семинары
 Конференции
 Мероприятия
 Издания МИАН
 In memoriam
 Фотогалерея МИАН
 Музей МИАН
 Реквизиты МИАН
 Устав МИАН
 Библиотека


    Адрес института
Адрес: Россия, 119991, Москва, ул. Губкина, д. 8
Тел.: +7(495) 984 81 41
Факс: +7(495) 984 81 39
Сайт: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

Посмотреть карту
Схема проезда

   
Кузнецов Александр Геннадьевич
(публикации за последние годы)
| по годам | научные публикации | по типам |



   2020
1. Alexander Kuznetsov, Maxim Smirnov, “On residual categories for Grassmannians”, Proc. London Math. Soc. (3), 120:5 (2020), 617–641 (Published online)  mathnet  crossref

   2019
2. А. Г. Кузнецов, “Вложение производных категорий поверхностей Энриквеса в производные категории многообразий Фано”, Изв. РАН. Сер. матем., 83:3 (2019), 127–132  mathnet  crossref  adsnasa  isi  elib; A. G. Kuznetsov, “Embedding derived categories of Enriques surfaces in derived categories of Fano varieties”, Izv. Math., 83:3 (2019), 534–539  crossref  isi
3. Alexander Kuznetsov, “Calabi-Yau and fractional Calabi-Yau categories”, J. Reine Angew. Math., 753 (2019), 239–267 , arXiv: 1509.07657  mathnet  crossref  isi (cited: 3)  scopus (cited: 2)
4. John Alexander Cruz Morales,, Anton Mellit, Nicolas Perrin, Maxim Smirnov, Alexander Kuznetsov, “On quantum cohomology of Grassmannians of isotropic lines, unfoldings of $A_n$-singularities, and Lefschetz exceptional collections”, Ann. Inst. Fourier (Grenoble), 69:3 (2019), 955–991  mathnet  crossref  isi  scopus
5. Alexander Kuznetsov, “Derived categories of families of sextic del Pezzo surfaces”, Int. Math. Res. Not. IMRN, 2019, 81 (Published online) , 78 pp.  mathnet  crossref
6. Olivier Debarre, Alexander Kuznetsov, “Gushel–Mukai varieties: linear spaces and periods”, Kyoto J. Math., 59:4 (2019), 897-953  mathnet  crossref  crossref  isi
7. Olivier Debarre, Alexander Kuznetsov, “Double covers of quadratic degeneracy and Lagrangian intersection loci”, Math. Ann., 2019, 1–35 (Published online)  mathnet  crossref  isi  scopus

   2018
8. Michael Finkelberg, Alexander Kuznetsov, Leonid Rybnikov, Galyna Dobrovolska, “Towards a cluster structure on trigonometric zastava”, Selecta Math. (N.S.), 24:1 (2018), 187–225 , arXiv: 1504.05605  mathnet  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 2)
9. Anton Fonarev, Alexander Kuznetsov, “Derived categories of curves as components of Fano manifolds”, J. London Math. Soc., 97:1 (2018), 24–46  mathnet  crossref  mathscinet  isi (цит.: 4)  scopus (цит.: 3)
10. Olivier Debarre, Alexander Kuznetsov, “Gushel–Mukai varieties: Classification and birationalities”, Algebr. Geom., 5:1 (2018), 15–74  mathnet  crossref  mathscinet  isi (cited: 9)  scopus (cited: 8)
11. Alexander G. Kuznetsov, Yuri G. Prokhorov, Constantin A. Shramov, “Hilbert schemes of lines and conics and automorphism groups of Fano threefolds”, Jpn. J. Math., 13:1 (2018), 109–185 , arXiv: 1605.02010  mathnet  crossref  mathscinet  isi (cited: 10)  scopus (cited: 6)
12. А. Г. Кузнецов, “О линейных сечениях спинорного 10-мерного многообразия, I”, Изв. РАН. Сер. матем., 82:4 (2018), 53–114  mathnet (цит.: 1)  crossref  mathscinet  adsnasa  isi (цит.: 1)  elib; A. G. Kuznetsov, “On linear sections of the spinor tenfold. I”, Izv. Math., 82:4 (2018), 694–751  crossref  isi (cited: 1)  scopus (cited: 1)
13. Alexander Kuznetsov, Yuri Prokhorov, “Prime Fano threefolds of genus 12 with a $G_m$-action and their automorphisms”, Épijournal de Géom. Algébr., EPIGA, 2 (2018), 3 , 14 pp., arXiv: 1711.08504  mathnet  isi (cited: 1)
14. Alexander Kuznetsov, Alexander Perry, “Derived categories of Gushel–Mukai varieties”, Compositio Math., 154:7 (2018), 1362–1406  mathnet  crossref  mathscinet  isi (cited: 4)  scopus (cited: 3)
15. Alexander Kuznetsov, Evgeny Shinder, “Grothendieck ring of varieties, $D$- and $L$-equivalence, and families of quadrics”, Selecta Math. (N.S.), 24:4 (2018), 3475–3500  mathnet  crossref  mathscinet  isi (cited: 4)  scopus (cited: 2)
16. Alexander Kuznetsov, “Derived equivalence of Ito–Miura–Okawa–Ueda Calabi-Yau 3-folds”, J. Math. Soc. Japan, 70:3 (2018), 1007–1013  mathnet  crossref  mathscinet  isi  scopus

   2017
17. Alexander Kuznetsov, Alexander Perry, “Derived categories of cyclic covers and their branch divisors”, Selecta Math. (N.S.), 23:1 (2017), 389–423 , arXiv: 1411.1799  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 5)
18. А. Г. Кузнецов, “Исключительные наборы в поверхностноподобных категориях”, Матем. сб., 208:9 (2017), 116–147  mathnet (цит.: 3)  crossref  mathscinet  adsnasa  isi (цит.: 3)  elib; A. G. Kuznetsov, “Exceptional collections in surface-like categories”, Sb. Math., 208:9 (2017), 1368–1398  crossref  mathscinet  isi (cited: 3)  scopus (cited: 2)

   2016
19. Alexander Kuznetsov, Alexander Polishchuk, “Exceptional collections on isotropic Grassmannians”, J. Eur. Math. Soc. (JEMS), 18:3 (2016), 507–574 , arXiv: 1110.5607  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 5)
20. O. Debarre, A. Kuznetsov, Gushel–Mukai varieties: linear spaces and periods, 2016 , arXiv: 1605.05648
21. Alexander Kuznetsov, “Küchle fivefolds of type c5”, Math. Z., 284:3 (2016), 1245–1278 , arXiv: 1603.03161  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  elib  scopus (cited: 9)
22. Michael Finkelberg, Victor Ginzburg, Andrei Ionov, Alexander Kuznetsov, “Intersection cohomology of the Uhlenbeck compactification of the Calogero–Moser space”, Selecta Math. (N.S.), 22:4 (2016), 2491–2534 , arXiv: 1506.05205  mathnet  crossref  isi  elib  scopus
23. Alexander Kuznetsov, “Derived Categories View on Rationality Problems”, Lecture Notes in Comput. Sci., 2172, 2016, 67–104 , arXiv: 1509.09115  mathnet  crossref  isi (cited: 6)  scopus (cited: 9)

   2015
24. C. Ingalls, A. Kuznetsov, “On nodal Enriques surfaces and quartic double solids”, Math. Ann., 361:2 (2015), 107–133  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  scopus
25. А. Г. Кузнецов, “О многообразиях Кюхле с числом Пикара большим 1”, Изв. РАН. Сер. матем., 79:4 (2015), 57–70  mathnet (цит.: 9)  crossref  mathscinet  zmath  adsnasa  isi (цит.: 11)  elib (цит.: 1); A. G. Kuznetsov, “On Küchle varieties with Picard number greater than 1”, Izv. Math., 79:4 (2015), 698–709  crossref  mathscinet  zmath  isi (cited: 11)  elib  scopus (cited: 7)
26. Alexander Kuznetsov, Valery A. Lunts, “Categorical resolutions of irrational singularities”, Int. Math. Res. Not. IMRN, 2015:13 (2015), 4536–4625  mathnet (cited: 4)  crossref  mathscinet  zmath  isi (cited: 21)  elib (cited: 2)  scopus (cited: 17)
27. Alexander Kuznetsov, “Height of exceptional collections and Hochschild cohomology of quasiphantom categories”, J. Reine Angew. Math., 708 (2015), 213–243 , arXiv: 1211.4693  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 1)  scopus (cited: 11)
28. O. Debarre, A. Kuznetsov, Gushel–Mukai varieties: classification and birationalities, 2015 , arXiv: 1510.05448
29. D. Kaledin, A. Kuznetsov, “Refined blowups”, Math. Res. Lett., 22:6 (2015), 1717–1732  mathnet  crossref  mathscinet  zmath  isi  scopus

   2014
30. A. Kuznetsov, “Semiorthogonal decompositions in algebraic geometry”, Proceedings of the International Congress of Mathematicians, Seoul, v. II, 2014, 635–660 , 27 pp., arXiv: 1404.3143
31. A. Kuznetsov, “Scheme of lines on a family of 2-dimensional quadrics: geometry and derived category”, Math. Z., 276:3-4 (2014), 655–672 , arXiv: 1012.3530  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 3)  scopus (cited: 6)
32. D. Kaledin, A. Kuznetsov, Refined blowups, 2014 , 15 pp., arXiv: 1410.7121

   2013
33. A. Kuznetsov, A simple counterexample to the Jordan-Hölder property for derived categories, 2013 , 5 pp., arXiv: 1304.0903

   2012
34. A. Kuznetsov, “Instanton bundles on Fano threefolds”, Cent. Eur. J. Math., 10:4 (2012), 1198–1231  mathnet  crossref  mathscinet  zmath  isi (cited: 12)  elib (cited: 5)  scopus (cited: 14)

   2011
35. A. Kuznetsov, “Base change for semiorthogonal decompositions”, Compos. Math., 147:3 (2011), 852–876  crossref  mathscinet  zmath  isi (cited: 23)  elib (cited: 9)  scopus (cited: 21)

   2010
36. A. Kuznetsov, “Derived categories of cubic fourfolds”, Cohomological and geometric approaches to rationality problems, Progr. Math., 282, Birkhäuser Boston Inc., Boston, MA, 2010, 219–243 , arXiv: 0808.3351  crossref  mathscinet  zmath  adsnasa
37. A. Kuznetsov, L. Manivel, D. Markushevich, “Abel-Jacobi maps for hypersurfaces and noncommutative Calabi-Yau's”, Commun. Contemp. Math., 12:3 (2010), 373–416 , arXiv: 0806.1154  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 2)  scopus (cited: 3)


Полный список публикаций
На главную страницу

© Математический институт им. В.А. Стеклова Российской академии наук, 2004–2019
Разработка и дизайн: Отдел КС и ИТ